# SDR AALA202311079542

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,444 hours, 37,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME SMELL IN FLIGHT DECK FOR MOST OF FLIGHT. FLIGHT CREW REPORTED THE ODOR WAS ISOLATED TO THE FLIGHT DECK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED **(OPEN)
